# SDR TRAX200701555

- Difficulty date: October 22, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N643AS
- Make and model: Aerosp ATR72
- Aircraft serial: 413
- Aircraft time: 28,352 hours, 32,939 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT SEAT TRACK BETWEEN FR 36 - 39.
